# SDR CA050127004

- Difficulty date: January 26, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 1,505 hours
- Engine: Ge CF343B1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: AL1235T490
- Condition: Burned
- Location: Galley Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) UPON LANDING THE CREW WHILE WORKING IN THE GALLEY AREA CLEANING UP NOTICED A BURNING ODOR.  AFTER OPENING A SLIDING DOOR IN THE GALLEY THE FUMES BECAME STRONGER.  MAINTENANCE REMOVED THE LIGHT COVER AND FOUND THE END OF THE BULB HAD BECOME HOT AND DISCOLORED. NO SMOKE WAS SEEN DURING THE PROBLEM. THE BULB DOES HAVE A MELT SPOT ON THE GLASS THAT MAY BE FROM MANUFACTURING BUT AM UNSURE. CHECKED POWER SUPPLY AND INSTALLED NEW LAMP, AND SYSTEM OPERATED NORMALY WITH NO FURTHER PROBLEMS.
